Results 1 to 6 of 6
Like Tree1Likes
  • 1 Post By The Deadlifting Dog

Thread: Gaining fat on sus/dbol cycle

  1. #1
    Smokey1987 is offline New Member
    Join Date
    May 2018
    Posts
    17

    Gaining fat on sus/dbol cycle

    The spam software kept preventing me from posting this so I screen shotted it and attached it as a photo.

    Progress pic is from last week so bigger now than in that picture.

    Gaining fat on sus/dbol cycle-snap-2018-07-19-19.43.20.pngGaining fat on sus/dbol cycle-img_2240.jpgGaining fat on sus/dbol cycle-4ca42642-6dbb-4257-ada4-045c5648210b.jpg

  2. #2
    Windex is offline Staff ~ HRT Optimization Specialist
    Join Date
    Mar 2011
    Location
    Arctic Circle
    Posts
    4,233
    Sounds like you are confusing bloat and fat, they are two completely different things. Bloating comes from water retention, something dianabol is notorious for. Testosterone can also cause bloat if you're estrogen is not in check and/or your AI is bunk/underdosed. Additionally, if this is a first cycle, you can expect that your body is not use to that high of a Test dose. Some people can handle high doses of test, others can't and adjust accordingly.

    I appreciate that fact that you recognize your diet may not be dialed in. I would strongly recommend you to read the diet stickies and then post your complete nutrition plan for review. All of your weight will be lost a few weeks after your cycle if you aren't feeding your body properly, making the cycle a complete waste of your time and money.

  3. #3
    Join Date
    Sep 2012
    Posts
    3,449
    first of all....
    you are on 875mg of test per week and you were on an undisclosed amount of dbol .

    Have you ever cycled before?

    You are taking .25md of adex EOD.
    That is the recommended amount for 500 test with no dbol.

    Of course you bloated up.
    DBOL and test will both make you hold water but dbol will str8 up blow you up.

    Your dbol water weight will slowly come off.

    I would get bloodwork and check your sensitive E2.
    you most likely need to increase your AI.
    cousinmuscles likes this.

  4. #4
    Couchlockd's Avatar
    Couchlockd is offline Senior Member
    Join Date
    Mar 2018
    Location
    aka m.hornbuckle
    Posts
    4,364
    Quote Originally Posted by The Deadlifting Dog View Post
    first of all....
    you are on 875mg of test per week and you were on an undisclosed amount of dbol .

    Have you ever cycled before?

    You are taking .25md of adex EOD.
    That is the recommended amount for 500 test with no dbol.

    Of course you bloated up.
    DBOL and test will both make you hold water but dbol will str8 up blow you up.

    Your dbol water weight will slowly come off.

    I would get bloodwork and check your sensitive E2.
    you most likely need to increase your AI.
    Ball park this for me dld.

    500mg test week with 30mg dbol daily, what is a good starting dose fir ADEX. .25 ED OR .5 EOD, or ??

  5. #5
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    28,936
    I'd stay with .25 eod, check BW to adjust. E2 is always better a little higher than lower.
    -*- NO SOURCE CHECKS -*-

  6. #6
    Join Date
    Aug 2010
    Posts
    7,800
    Quote Originally Posted by Couchlockd View Post
    Ball park this for me dld.

    500mg test week with 30mg dbol daily, what is a good starting dose fir ADEX. .25 ED OR .5 EOD, or ??
    A little bloat (water retention) is perfectly normal for a Dbol /Test run. You're running a lot of Test at nearly 900mg/wk. Sus has a small amount of short esters and a couple of long esters. The long esters require more water to break down so you tend to retain water. Don't panic and start to self medicate. Just be patient and let your body adjust.

    As for the Adex dosage, I agree with Kel. Don't add more Adex right now. Just run your current dose and let your body adjust. See where you're at about week 6 to week 8. If you need to make an adjustment, do it at that time. Your body is an analog system and can't react quickly to changes in dosage. Go slow.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •